# SDR 07FDEA02652

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50809
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STR 53R CORRODED BETWEEN BS 3146-3302,   REMOVED AND REPLACED STRINGER PER A310-200 SRM 53-10-14 AND 53-12-14. ALODINED   AND PRIMED PER A310-200 SRM 51-23-10 AND 51-21-10.
